MathSciNet Relay Station
MathSciNet bibliographic data
MR2180898 47A63 (16W60 30C40)
Kalyuzhnyi-Verbovetskiĭ, Dmitry S.; Vinnikov, Victor Non-commutative positive kernels and their matrix evaluations. Proc. Amer. Math. Soc. 134 (2006), no. 3, 805–816.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement